Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Graeme

Started Tonight - Unsure if I should continue!

Today I took my first 40 mg dose of roacutane. Shortly afterwards I came on here and had a really REALLY interesting read at all the different logs. Definetley a mix of various emotions throughout the acutane process!

Anyway, I'm close to turning 18 and my acne is very annoying. I wouldn't my acne was really really bad, moderate if anything. It took a few doctors to even decide if I should go on roacutane, however, like everyone else - I want rid! I also have bad acne on my back aswell.

I've tried to find a picture that makes my acne look at its worse, and I'm afraid to say it looks rather posey and gay.

From reading the stories and looking at all of your pictures, I am frightened to go on with the acutane. I have a party on Friday night and on Saturday also. Alcohol isn't the problem.. I just really dont want to turn up with my spots flared to hell and my face flaking like snow, it would be a nightmare! Though I wonder that because my acutane isn't that bad, maybe the side effects wont as bad as others?

Hope to hear from you all! Cheers for the logs!

PS My nurse informed me that one of the side effects could be facial hair to increase, have any you guys out there noticed this during acutane? My facial hair is pretty pathetic but the chance to grow a beard sounds awesome!

IPB Image

Share this post


Link to post
Share on other sites

My facial hair has increased and I'm not joking :ninja: it sucks!

GOOD LUCK! You look like you have gorgeous, acne-free skin so I hope you can be confident in your skin after accutane!

Feel free to PM any of us taners for advice (and on the first page of my log I have compiled a list of things I recommend during a course of accutane! :) )!

Share this post


Link to post
Share on other sites

Hey dude go all out on accutane man, it's the best disicion you'll ever make if you want to get rid of your acne bad enough. Im currently on month #2 and although it has its ups...and many downs...Im glad I took it, I've had acne long enough before taking accutane that it didn't matter. Plus the side effects everyone scares you into beleiving aren't that horrifying...really the only ones most people get are headaches for the first few weeks (i never had these), hand rashes sometimes, dry skin (obviously) and dry lips.

Follow your heart man and listen to ur body, if it tells u to stop taking it well do what u think is right. But its not going to kill you, its a fairly safe drug.

Share this post


Link to post
Share on other sites

Thanks for the replies guys, it's much appreciated!

Sitting here at work with a different PC, and a different colour resolution, that picture I posted does not do my acne justice, it's FAR worse. I'll try and get another picture up tonight!

Day 2 is here, but I've not taken it yet!

Share this post


Link to post
Share on other sites

Day 5

Woke up this morning with about 5 small zits with yellow heads on them. Dry nose. Nothing severe at all, infact I'd be happy if it were like this from now(excluding the zits!). Luckily not suffered dry lips yet. My prom is on the 17th of June hopefully my skin will be clear before then but I'm doubting it.

I'm also hoping that any IB will be over for two weeks on Sat (13th May) as I'm wrestling that weekend!

I'm using E45 for my skin but I'm thinking of changing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×